MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION RING 620RG25 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC HEART VALVE DIVISION RING 620RG25 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620RG25
Medical Device Problem Codes Material Separation (1562); Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Mitral Valve Stenosis (1965)
Date of Event 11/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 5 years and 20 days post implant of this 25mm mitral annuloplasty ring, it was explanted and replaced with a 27mm mitral bioprosthetic valve.It was reported that the ring had become too small for the patient and was causing mitral stenosis.It was also reported that the anterior annular part of the ring was detached from the mitral annulus.No additional adverse patient effects were reported. .

Brand Name
RING 620RG25 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key11055861
Report Number2025587-2020-03908
Device Sequence Number3206773
Product Code KRH
UDI-Device Identifier00613994758927
UDI-Public00613994758927
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/02/2018
Device Model Number620RG25
Device Catalogue Number620RG25
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2020
Initial Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age50 YR
Patient Weight89